Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Subaveraging estimates for CR functions

Authors: A. Boggess and R. Dwilewicz
Journal: Proc. Amer. Math. Soc. 104 (1988), 117-124
MSC: Primary 32F99
MathSciNet review: 958054
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give conditions on a CR submanifold $ M$ in $ {{\mathbf{C}}^n}$ and a compact submanifold $ N \subset M$ such that the average value on $ N$ of a CR function on $ M$ can be estimated uniformly by the $ {L^1}$-norm of the CR function on a neighborhood of $ N$ in $ M$. The conditions involve the Levi form of $ M$ and the transversality of $ N$ to the holomorphic tangent bundle of $ M$.

References [Enhancements On Off] (What's this?)

  • [AH] R. A. Airapetyan and G. M. Henkin, Integral representations of differential forms on CR-manifolds and the theory of CR-functions, Uspekhi Mat. Nauk 39 (1984), 39-106; English transl., Russian Math. Surveys 39 (1984), 41-118. MR 747791 (86b:32003)
  • [BP] A. Boggess and J. C. Polking, Holomorphic extension of CR functions, Duke Math. J. 49 (1982), 757-784. MR 683002 (84j:32018)
  • [H] L. Hörmander, An introduction to complex analysis in several variables, North-Holland, 1973.
  • [L] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. 64 (1956), 514-522. MR 0081952 (18:473b)
  • [W] R. O. Wells, Jr., On the local holomorphic hull of a real submanifold in several complex variables, Comm. Pure Appl. Math. 19 (1966), 145 165. MR 0197785 (33:5948)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F99

Retrieve articles in all journals with MSC: 32F99

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society